MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number 302661
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of worklists and noted no hardware or reagent preparation issues.Suspected potential sample mishandling or low target samples.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic that they received discrepant results using aptima combo 2 assay (ac2) master lot 915709 on the panther plus instrument (serial number (b)(6).Sample id (b)(6) initially resulted ct positive and gc equivocal under (b)(6).The same sample was retested and resulted ct negative and gc negative on (b)(6).Customer confirmed that the dual negative result (ct negative / gc negative) was reported out.Hologic has not been informed of any patient treatment or any adverse patient outcomes related to this event.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
jiayi zheng
10210 genetic center drive
san diego, CA 92121
MDR Report Key22240977
Report Number2024800-2025-00034
Device Sequence Number9098558
Product Code LSL
UDI-Device Identifier15420045505711
UDI-Public15420045505711
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number302661
Device Lot Number915709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown